Ibuprofens

IBUPROFĒNS

Product INN: Ibuprofenum

Deva: 200 mg film-coated tablets

Product ATC Code: M01A E01

Product Description

Ibuprofen is used for a short period  to decrease mild and moderate pain including menstrual pain, post operational pain, tooth ache, migraine, fever.

Product Mechanism of Action

Ibuprofen 200 mg film-coated tablets active substance ibuprofen is non-steroidal anti-inflammatory agent [NSAID] with analgesic, antiinflammatory and moderate antipyretic activity.

Dosage

Ibuprofen tablet should be swallowed whole with or after meals with a sufficient amount of water.

The minimum effective dose should be used.
Adults and children over 12 years of age – 200 mg 3-4 times a day after meals. The dose may be increased, and 400 mg 3 times a day are used. The daily dose should not exceed 1200 mg. As soon as the therapeutic effect is achieved, the dose should be decreased till 600-800 mg a day.
Elderly: the lowest effective dose should be used for the shortest possible duration in elderly patients who are more prone to side effects.
Patients who have light or moderately serious kidney and liver disorders- decrease of the dose is not necessary.
Without consulting a doctor adults should not take Ibuprofen 200 mg tablets to relieve pain longer than 10 days, not more than 3 days to relieve fever.

Before using Ibuprofen 200 mg film-coated tablets for children of 6-12 years of age, you must consult your doctor!
Children from 6-9 years of age (body weight 20-29 kg) - dose is 200 mg 3 times a day.
Children from 10-12 years of age (body weight 30-39 kg) - dose is 200 mg 3-4 times a day.

Ibuprofen 200 mg film-coated tablets should not be used in children under 6 years of age or children with body weight less than 20 kg, since the active substance dosage in a tablet is not suitable for this age group.

Attachments

Before use, carefully read the instructions. Consult your doctor or pharmacist about the use of medicines.
Medicines unreasonable use is harmful to health.